STRYKER ORTHOPAEDICS-MAHWAH TRIDENT 10 DEG X3 INSERT 36MM ID; PROSTHESIS, HIP, SEMI-CONSTRAINED, METAL/POLYMER, POROUS UNCEMENTED
Back to Search Results |
| Catalog Number |
623-10-36E |
| Medical Device Problem Code |
Degraded (1153)
| Health Effect - Clinical Code |
Ambulation or Postural Difficulties (2544)
| Date of Event |
11/07/2024
Type of Reportable Event
Serious Injury
Event or Problem Description
It was reported that the patient's right hip was revised due to dissociation of the head from the stem, liner wear, and trunnion wear.The head and liner were revised.Rep confirmed that no further information will be released by the hospital or surgeon.
Additional Manufacturer Narrative
Reported event: an event regarding wear involving a trident liner was reported.The event was confirmed via review of the provided photograph.Method & results: product evaluation and results: the device was not returned for inspection; however.A photograph was provided.The photograph shows a recently explanted liner with signs of wear.Clinician review: no medical records were received for review with a clinical consultant.Product history review: review of the device history records indicate devices were manufactured and accepted into final stock with no relevant reported discrepancies.Complaint history review: there have been no other similar events for the lot referenced.Conclusions: it was reported that the patient was revised due to dissociation of the head from the stem, liner wear.The device was not returned for inspection; however a photograph was provided.The photograph shows a recently explanted liner with signs of wear.Further information such as return of the device, pathology reports, pre- and post-operative x-rays and the revision operative report as well as patient history and follow-up notes are needed to complete the investigation for determining root cause.No further investigation for this event is possible at this time.If devices and/or additional information become available to indicate further evaluation is warranted, this record will be reopened.